Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

RingOfFire

Member
  • Total Reviews

    0
  • Content Count

    33
  • Joined

  • Last visited

Community Reputation

0 Neutral

About RingOfFire

  • Rank
    Junior Member
  • Birthday 06/03/1994

Profile Information

  • Gender
    Male
  • Location
    Europe

Recent Profile Visitors

2103 profile views
  1. If it's a red area and especially if it's gotten worse during the regimen then I'd reccomend you to stop. Redness isn't something one fools about. You can also post a picture if you like
  2. Yes please do help us. I also struggle with redness, and that's not the redness left by the acne itself, it may be Rosacea. Someone please help us choose the right products and how to apply them Thanx
  3. Anyone of you struggle with redness and flushing after accutane and has it gotten any better?
  4. Oh........So what should i do after accutane as a maintaince treatment , and prevent relapse ? I'd wait and see and let the skin heal as much as possible. You could try on your own with non-prescription based stuff (benzyl peroxid, salycic acid or something) and see how much your skin can tolerate. Don't push it.... From personal experience I strongly advise people not to use differin the first maybe year (atleast wait a few months) because differin fucked my skin up majorly and has left me
  5. Which redness are you talking about? If it's the redness left by acne, ie the acne marks, then yes those will fade. However if your face is rushing red in areas then I'd stop. I went on and used differin after a course of accutane and now most of my face is pink/redish, worst mistake ever
  6. My skin just looks like utter bullshit. Redness/pinkness all over my cheecks because of accutane and having tons of tiny tiny breakouts, whiteheads and some inflammated. I've never even hade whiteheads before.... Can't shave because skin is too thin/fragile and can't apply anything for the same reason and the redness ofcourse. Anybody have any tips? Also, how long is the delay from diet-related breakouts? *sigh*
  7. Stop using salicylic acid and any other anti-acne products while on accutane. Just use moisturizer and cleanser (if neccesary). If it will scar or not I have no idea
  8. I would also advise against using differin after accutane, your skin will be very sensible. It was the most stupid thing I've ever done
  9. Don't. Accutane is tough enough against your skin, and accutane will give good enough results with the acne battle. There's a reason why one shouldn't use any sort of other anti-acne treatment products while using accutane
  10. Ciao Andrea, Adesso hai preso 2400mg di Isotretinoin e con un mese in più il numero sarebbe 3300mg. Se vediamo sul dose cumulativa regolata per peso sarebbe quasi 51mg/kg. La dose (cumulativa) che è usata la più è in vicina di 125mg/kg (però non mai più che 150). I dermatologi fanno così per impedire ritorno del acne. Comunque, ho letto una studia israeliana a cui si ha trovato che dose in bassa può funzionare bene. (Non tanto bene come dose in alta però cmq bene) Sarebbe lì: nel link che è
  11. Hey, --BACKGROUND-- I'm a accutane "sufferer" as many on this board. I took isotretinoin from December 2011 to August 2012. I had a quite low daily dose because my skin and lips were so insanely dry. I have also suffered side effects such as tight muscles, sore joints and (mild) depression. A couple of weeks after stopping the course I had a few tiny break-outs and decided to call my derm. He prescribed me differin. I already had two circles of redness high up my cheecks because of
  12. Well yea, metabolism decreases throughout life afaik. I've read a bit of accutane-related info but I have never seen lower metabolism iirc. Do you work out? Training uses calories and also increases metabolism
  13. Yeah, short term there's nothing better than being on the beach and in the sea under the sun, for me atleast. However, since the sun drys your skin out, the skin starts to produce more sebum which can make you break out even more.
  14. I seriously wouldn't reccomend using topical (retinoid) treatments post accutane. I used differin for 3 months and it has completely ruined my skin, worst piece of shit ever. However, our skins are different but I CANNOT reccomend it
×